MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ27; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ27; SHOULDER GLENOSPHERE
Model Number 04.01.0172
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months after the primary, revision of methaphysis, glenosphere, and liner following shoulder luxation.The deficit of the muscle-tendon complex, linked to inactivity and mass, may have reduced joint stability.
 
Additional Manufacturer Narrative
Batch review performed on 31 may 2022.Lot 2109115: (b)(4) manufactured and released on 09-sep-2021.Expiration date: 2026-08-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0120 humeral reverse hc liner ø36/+3mm (k170452) lot 2104816: (b)(4) items manufactured and released on 22-june-2021.Expiration date: 2026-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs department.Posterior dislocation in rsa few months after the operation.The patient is severly overweight; most probably, the deficit of the muscle-tendon complex, linked to inactivity and mass, may have reduced joint stability.No reason to suspect a faulty device at the origin of this adverse event.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ27
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14839514
Report Number3005180920-2022-00490
Device Sequence Number11948007
Product Code PHX
UDI-Device Identifier07630040706599
UDI-Public07630040706599
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model Number04.01.0172
Device Catalogue Number04.01.0172
Device Lot Number2109115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight120 KG
Patient EthnicityNon Hispanic
Patient RaceWhite